# SDR CA111207004

- Difficulty date: October 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,937 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Noisy
- Location: Fuel System
- Part time: 203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUXILIARY FUEL PUMP NOISY DURING PRIME.  FUEL PUMP REPLACED.
